# SDR 95UAL900000

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9011U
- Make and model: Boeing 737222
- Aircraft serial: 19049
- Engine: Pwa JT8D7B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Condition: Malfunctioned
- Location: Nr 2
- Component: Custom Compo, 42D107A1
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO ICT, WITH NR 2 OIL BYPASS LIGHT ON AND ENGINE POWER REDUCED TO IDLE.  REPLACED OIL PRESSURE DIFFERENTIAL SWITCH.
